# SDR ASAA11510545

- Difficulty date: October 18, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 15,814 hours, 4,824 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT CTR FUEL PUMP LT ILLUMINATED WITH PUMP ON AND FUEL IN CTR TANK.  RESET LEFT CENTER BOOST PUMP C/B PER MM 20 60 01.  NO FAULTS NOTED.  GROUND VERIFICATION SUCCESSFUL.
